# SDR AU000300

- Difficulty date: April 12, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Piper PA-30
- Engine: Lyc IO320B1A
- Propeller: Hartzl HCE2YL2
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bungee Cylinder
- Part number: 451359
- Condition: Faulty
- Location: Landing Gear Ret
- Component: Landing Gear Ret
- Stage of operation: NR
- How discovered: V
- Nature of condition: O, J
- Precautionary procedure: K

## Discrepancy

(AUS) LANDING GEAR BUNGEE FAULTY.
